# SDR AALA202402217141

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 94,934 hours, 12,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01745
- Condition: No Test
- Location: Epas Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPAS BATTERY PACK FAILED TEST. REMOVE AND REPLACED EPAS BATTERY PACK, OPERATIONAL CHECK GOOD. PER AMM 52-11-20-400-805-002.
